A Note on Exact Moments of Order Statistics from Exponentiated Burr XII Distribution
Nayabuddin and
M. A. Khan ()
Additional contact information
Nayabuddin: Jazan University
M. A. Khan: Aligarh Muslim University
Annals of Data Science, 2022, vol. 9, issue 6, No 12, 1339-1346
Abstract:
Abstract In this paper, we establish the explicit expressions and some recurrence relations for single and product moments of order statistics from exponentiated Burr XII distribution. By using, these results we can calculate the mean and variances based on order statistics for the given distribution.
Keywords: Order statistics; Single and product moments; Recurrence relations; Exponentiated Burr XII distribution; 62G30; 62E10 (search for similar items in EconPapers)
Date: 2022
References: View references in EconPapers View complete reference list from CitEc
Citations:
Downloads: (external link)
http://link.springer.com/10.1007/s40745-020-00276-y Abstract (text/html)
Access to the full text of the articles in this series is restricted.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:aodasc:v:9:y:2022:i:6:d:10.1007_s40745-020-00276-y
Ordering information: This journal article can be ordered from
https://www.springer ... gement/journal/40745
DOI: 10.1007/s40745-020-00276-y
Access Statistics for this article
Annals of Data Science is currently edited by Yong Shi
More articles in Annals of Data Science from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().